# SDR 200504051

- Difficulty date: April 5, 2005
- Submitted: April 5, 2005
- Operation: Air carrier
- Aircraft: N121CQ
- Make and model: Saab SF340A
- Aircraft serial: 121
- System (JASC): 7931 · Engine Oil Pressure
- Part: Warning Light
- Condition: Illuminated
- Location: Rt Prop Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOSS OF RIGHT PROP OIL PRESSURE.  AIRCRAFT DECLARED EMERGENCY AND SAFELY RETURNED TO IAD.
